View Full Version : Confused with no apparent reason of hair loss

09-15-2015, 05:49 AM
I am losing hair for 10 years with no obvious cause,i'm 100 % sure that it's not Androgenic or health related issue and i visited multiple dermatologists and they couldn't diagnose my problem. sometimes there is regrowth with products but the regrowth stops in 30 days , i am really confused ,i need your advice.
Thanks in advance

09-15-2015, 05:57 AM
Hello aidin91 ,
Please give us your age. That will help to figure things out better.
Also, if you could, possibly post a photo of your hairline, front and back.
You do not have to show your face of course.
Aidin91~~You will NOT be criticized here.
There are quite a few us members here that want to help others see the 'light of day'.

09-15-2015, 07:21 AM
i am 23 years old ,turn in 24 in december.also losing hair from all parts of the body (facial hair ,sideburns) and there is bald patches in my feet which don't respond t clobetasol.

09-15-2015, 07:38 AM
Hi Aidin91...
Thanks for posting the photos.

Objectively speaking, your head of hair looks A-OK.
Of course, Ive never met you nor have I ever seen earlier pics of your hairline when you were younger.

It looks like a maturing of your hairline and thats all.
At your age of 24, there is a good percentage of a chance that you are getting a maturing of your hairline.
That is a NORMAL thing to happen.
Its also a reality of life my friend.
Do NOT become stressed out over any possibilities.
When you do become EMOTIONALLY stressed out you WILL more than likely lose some hair.
I know that from EXPERIENCE.

I hope members dedicated to helping advise other members here will chime in soon.
Have a good day Aidin' ~~no worries.

09-15-2015, 08:20 AM
Thanks a lot artista ,it's great to have your opinion.
there isn't family history of hair loss my elder brother have great hair, and the hair is shedding from every part of my body especially scalp and face ,my sideburns were very dense and thick (also my scalp hair like every member in family ,father,mother and .....) but gradually it thins ,as i know as you grow older the facial and body hair becomes thicker but i am losing hair with thinning .
thanks a lot for putting your time to response me ,i really appreciate it

09-15-2015, 08:38 AM
Good to hear back from you my friend Aidin..on a side note,, I have two brothers.
Both older than I ..
When we were kids, we noticed that our father was losing his hair..slowly.
My brothers and I had talked about the possibilities of us losing our hair too.
We all agreed that my oldest brother might lose some hair,,and me too...but the middle brother didn't seem as if he would lose lots of hair.
Many many years later,,my oldest bro and I did lose significant amounts of hair .
Our middle bro,,NO he did not lose his hair..lol
Of course~it was ONLY our GUESS-TIMATES when we were kids.
By the way, my middle brother has been experiencing a MILD bit of hairloss.
No one else notices it,,only he does..

Back to you Aid' ... I feel that its possible that no one else notices any of your hair issues..only you do.
Am I correct??
Ive got to work now,,Ill respond more tomorrow bro. Be WELL~ its good to 'know' you my friend..I hope I can help

09-16-2015, 05:54 AM
forgive me for my poor english (it's my 3rd language)
that's so unfair that your mid bro survived from hairloss . :D
i rather to see myself bald and everyone else see me as a guy with great hair ,i think it's true for most of the people
both of my parents had a great thick and dense hair and my father 40 years older than me , so he has great hair for his age.
as i mentioned before i had great regrowth that happened for 7-8 times i experienced regrowth in the first 5 time after using Anti dandruff ,and in 6th time i used tacrolimus and in last time which happened 2 months ago i used a product for AA which lead to complete regrowth of temples but like all of the other times it stopped after a month and start to shed in 20 days . i know something is causing this hairloss but i can't find the problem that's the hard part.
it's really great to know you and i think i read lots of your post in cutting edge thread .

09-18-2015, 09:38 AM
Hello Aidin91!

My apologizes for not responding earlier.
I am a very busy guy.
First of all, your English is A-OK my friend. No apologies needed . I know that you are not from America and thats OK..we are ALL the same.
If ever you would like any advice on English speech just let me or anyone else know, but your conversations are A-OK...
It IS true that ALL men (and women) would prefer to have a FULL head of hair.
But, we have to accept our realities FOR today.
'Tomorrow' will be a better time, hair-wise, for all people but for today, we MUST accept our realities so that we CAN LIVE a HAPPY life ,regardless of any imperfections.

Personally speaking, in 2013, because I was accepting reality and wanted to stay HAPPY, I was ready to shave off my hair due to the ongoing hairloss,, BUT,,
I was advised to try out Finasteride. (Spencer Kobren, some of my friends/members here etc)
So I did that.
In August of 2013, my Doctor prescribed Finasteride to me, 1mg per day.
I didn't know that he was already prescribing Fin' to more that 100 of his patients for hairloss.
He told be that ALL of his patients have been experiencing improvements to their hair...some very minor and some very major!!!!
I am somewhere in the middle of that improvement of my hair.
That is the truth.
NONE of us, my doctor's patients, have experienced any BAD side-effects from its usage!!
Ive been on it now for over 2 years,(2 years & 1 month now) ,my hairline isn't perfect of course,
but it is SO much better than it was in 2013.
I would not shave off my hair now. LOL

09-19-2015, 11:45 PM
Hello Artista
it's great to have your opinion the time doesn't matter.
i hope fin works without side effects for you.
i used fin for 3 time periods and each time without results,i lost my cheeks hair so i am sure it's complicated situation .
even if my posting in this thread won't help me , i am so glad that i know you.

09-20-2015, 09:35 AM
Hey Aidin91

You said- "i used fin for 3 time periods and each time without results,..."

For how long did you use Finasteride prior to stopping it?

when you were taking it,,how much were you taking per day?
Were you taking it every day just as you would take multivitamins every day ????

Now keep in mind that the results of Finasteride takes TIME to show.

09-20-2015, 11:44 PM
Hello Artista
first time i think i took it for 6-7 months when i was 16 years old,2nd time for 3-4 months when i was 18 years old,and last time i ended it i think i took it for about 16-17 months and i ended it 2 years ago and in all of it i took it every day .i couldn't remember vividly but i think the dosage is about 1.25 mg or 1 mg . for me it's pretty obvious that there is underlying cause .
do you think it could be Alopecia Areata or Diffuse Alopecia Areata ?

09-21-2015, 08:18 AM
Hi Aidin91!! Good response!
I will review this and then respond tomorrow morning. (have a lot to do today)
Of course there may be some other good members here that will respond to this as well.
I'll say this much right now,
Improvements made by finasteride is different for everyone.
Has a lot to do with your genetics ... Hypothetically speaking-
It's possible that it would improve your hair after you been on it for a longer period of time then what you had.
Yes it could be that you have a specific medical issue but we don't know that
But you cannot worry yourself over possibilities my friend.
Now keep this in mind
Honestly speaking your hair does not look that bad-I wish my hair look like that.
Can others out here please review his hair photos and give him an Objective point of view?
No assumptions.
Aidin' I have to run now. No worries buddy!!!
I'll get back on here tomorrow morning.

09-29-2015, 12:23 PM
@artista . i am pretty sure fin didn't works ,and i am sure there is some problem with my body but i can't find. it looks good in pics but my friend suggest me to visit a derm .
@kanikaguptahta . i don't have thick donor area, all of it get thinned and if they took hair from there, nothing left for covering the back.
thanks for your responses